On the arithmetic of the rational function field

Authors

  • Sarfraz Ahmad School of Mathematical Sciences, GC Unversity, Lahore, 68-B, New Muslim Town, Lahore, Pakistan.
  • Angel Popescu Technical University of Civil Engineering, Bucharest, Romania.

Keywords:

Valuation Theory, Algebraic Extensions, Automorphism, Action of groups

Abstract

Let KK be a commutative field. In this paper we study the action of the automorphism group of the rational function field K(X)K(X) on the set of all valuations of K(X)K(X) which are trivial on KK. We apply this study in finding a classification of some simple algebraic extension of KK.

Downloads

Download data is not yet available.

Downloads

Published

2006-12-31

How to Cite

On the arithmetic of the rational function field . (2006). Journal of Prime Research in Mathematics, 2(1), 198 – 202. https://jprm.sms.edu.pk/index.php/jprm/article/view/24